MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL AP PC STEM 12 MM; GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY ORTHOPAEDICS INC US GLOBAL AP PC STEM 12 MM; GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEMS
Model Number 1130-12-200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Muscular Rigidity (1968); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Events reported in 1818910-2021-04888, 1818910-2021-05553, 1818910-2021-05554, 1818910-2021-05555, 1818910-2021-05556.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This case is logged to capture the revision mentioned in (b)(4).The base of the handle of the stem inserter became loose, allowing it to slide down the shaft of the inserter, after the surgeon hammered it (in the correct location) in an attempt to remove a stem.This occurred during a revision case where a global ap was being removed.The surgeon was able to use other instruments within our shoulder extraction trays to successfully remove the stem and complete the operation successfully.The revision was due to the patient experiencing stiffness due to arthrofibrosis with a small degree of cuff damage.The cause of the revision did not have anything to do with the implants themselves right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
GLOBAL AP PC STEM 12 MM
Common Device Name
GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11528223
Report Number1818910-2021-05555
Device Sequence Number4498524
Product Code MBF
UDI-Device Identifier10603295005544
UDI-Public10603295005544
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063652
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1130-12-200
Device Catalogue Number113012200
Device Lot NumberHH4303
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date03/19/2021
Supplement Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CROSSLINK ANCHOR PG GLENOID 48; GLOBAL AP 135 DEG TAPER ASSEM; GLOBAL AP PC STEM 12 MM; GLOBAL UNITE HEAD 48X18 ECC; CROSSLINK ANCHOR PG GLENOID 48; GLOBAL AP 135 DEG TAPER ASSEM; GLOBAL AP PC STEM 12 MM; GLOBAL UNITE HEAD 48X18 ECC
Outcome Attributed to Adverse Event Required Intervention;